# SDR FDEA202403250370

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559057
- Condition: Corroded
- Location: Bs 1580-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK RIGHT SIDE CREASE BEAM, HAS CORROSION BETWEEN STA 1580-1620.  REMOVED CORROSION ON CREASE BEAM IAW B757 SRM 51-10-02-0G FOUND TO BE OUT OF   LIMITS AT AREA BETWEEN STA 1583-1603 RBL 64.20, IAW B757 SRM 53-60-13-1A FIG 101 DETAIL VIII,   REPAIR CREASE BEAM AT STA 1569-1629 BRL 64.20, IAW B757 SRM 53-00-13-2R ALTERNATIVE 1,   DETAIL I FIG 201    MAJOR REPAIR
